# SDR WVER201212179346

- Difficulty date: December 17, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 19,208 hours, 15,951 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Strap
- Condition: Unknown
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS - WINGS GENERAL- REPLACEMENT OF THE LOWER STRAP AND COLD WORK OF HOLES IN THE LOWER WING PLANK AND THE TRUNNION AT WS 48.50 INCORPORATED.
